Word series for dynamical systems and their numerical integrators

e-Archivo Repository

Show simple item record

dc.contributor.author Murua, A.
dc.contributor.author Sanz Serna, Jesús María
dc.date.accessioned 2021-04-30T09:29:08Z
dc.date.available 2021-04-30T09:29:08Z
dc.date.issued 2017-06
dc.identifier.bibliographicCitation Murua, A. & Sanz-Serna, J. M. (2015). Word Series for Dynamical Systems and Their Numerical Integrators. Foundations of Computational Mathematics, 17(3), 675–712.
dc.identifier.issn 1615-3375
dc.identifier.uri http://hdl.handle.net/10016/32514
dc.description.abstract We study word series and extended word series, classes of formal series for the analysis of some dynamical systems and their discretizations. These series are similar to but more compact than B-series. They may be composed among themselves by means of a simple rule. While word series have appeared before in the literature, extended word series are introduced in this paper. We exemplify the use of extended word series by studying the reduction to normal form and averaging of some perturbed integrable problems. We also provide a detailed analysis of the behavior of splitting numerical methods for those problems.
dc.description.sponsorship A. Murua and J.M. Sanz-Serna have been supported by Projects MTM2013-46553-C3-2-P and MTM2013-46553-C3-1-P from Ministerio de Economía y Comercio, Spain. Additionally A. Murua has been partially supported by the Basque Government (Consolidated Research Group IT649-13).
dc.format.extent 38
dc.language.iso eng
dc.publisher Springer Nature
dc.rights © 2015, SFoCM.
dc.subject.other Word series
dc.subject.other Hopf algebras
dc.subject.other Hamiltonian problems
dc.subject.other Normal forms
dc.subject.other Averaging
dc.subject.other Splitting algorithms
dc.subject.other Oscillatory differential-equations
dc.subject.other Formal series
dc.subject.other B-series
dc.subject.other Trees
dc.title Word series for dynamical systems and their numerical integrators
dc.type article
dc.subject.eciencia Matemáticas
dc.identifier.doi https://doi.org/10.1007/s10208-015-9295-3
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2013-46553-C3-2-P
dc.relation.projectID Gobierno de España. MTM2013-46553-C3-1-P
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 675
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 712
dc.identifier.publicationtitle Foundations of Computational Mathematics
dc.identifier.publicationvolume 17
dc.identifier.uxxi AR/0000020072
dc.contributor.funder Ministerio de Economía y Competitividad (España)
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record